Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 80 (2011), 1867-1869
DOI: https://doi.org/10.1090/S0025-5718-2011-02516-0
Published electronically: February 23, 2011
Review copyright: © Copyright 2011 American Mathematical Society
Full text: PDF   This review is available free of charge.


Fast multipole boundary element method, by Yijun Liu
Additional book information: Cambridge University Press, Cambridge, 2009, xviii+235 pp., ISBN 978-0521-11659-6, US$85.00, hardcover
2000 Mathematics Subject Classification: Primary 65N38, 35J08, 31A10
MSC (2000): Primary 65N38, 35J08, 31A10

Reviewed by: I. P. Gavrilyuk
Affiliation: Cambridge University
Email: ipg@ba-eisenach.de
Journal: Math. Comp. 80 (2011), 1867-1869
Published electronically: February 23, 2011
Review copyright: © Copyright 2011 American Mathematical Society